mental-health-icon
Can i be back to normal
I was on sertraline 50mg n bupron300 after 3 days i stoped them and my brain is in unbalanced state not willing to talk any1 feeling more depressed feel to cry i regret it i want my life back which before having these tablets is it possible?can i come back to normal life like before?As if i never had these tablets?:(
41 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 16 yrs exp Bangalore
Hello, Sertraline and Bupropion do not cause such severe withdrawal symptoms. The symptoms could be due to unresolved symptoms of your primary problem. Sertraline needs to be tapered and stopped.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.